A 23-year-old male asked:
Disclaimer

what can be the physical symptoms of stopping use of citalopram after 2 months of using? can burning tongue and mouth scars happen in this situation?

1 doctor answer
Dr. Pamela Pappas
41 years experience Psychiatry
Discontinuation Sx: Stopping citalopram or other ssri medication suddenly can result in discontinuation symptoms including dizziness, lethargy, nausea, vomiting, diarrhea, headache, fever, sweating, chills. Incomnia, myalgias, parasthesias, electric shock-like sensations, anxiety, agitation, crying, irritability, confusion, slowed thinking, etc. You might look for other causes of burning tongue and mouth scars.
Answered on Nov 7, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old male asked:
Dr. Tamara Modilevsky
53 years experience Internal Medicine
You might have GERD: You might have GERD with acid reflux causing burning of your soft palate. If Famotidine does not help, you have to change to a different (stronger ... Read More
A 61-year-old female asked:
Dr. Omar Reda
Dr. Omar Reda answered
24 years experience Psychiatry
They should not: Please check with your provider. Antidepressants have different efficacy and side-effect profiles. Hope next one works better for you.
A male asked:
Dr. Djamchid Lotfi
57 years experience Neurology
NO: As far as I know there is no side effect of such an event!!
A 30-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Something else: It is not related to Celexa (citalopram). You should speak with your own doctor. There are several possible causes including med side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month